# SDR DXTA2023061488650

- Difficulty date: June 13, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N217QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6080
- Aircraft time: 6,557 hours, 3,649 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Accelerometer
- Part number: 600591311
- Part serial: 21861
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE ENGINE VIBRATION INDICATION: DESCENDING OUT OF 35000 THE RIGHT N2 VIB MESSAGE ILLUMINATED ON THE RIGHT N2 DIAL FOR ABOUT 10 SECONDS. DID NOT SEE ANY OTHER INDICATIONS ALTHOUGH IT DID SOUND LIKE A VERY SLIGHT CHANGE IN ENGINE HUM OCCURRED. THE VIB INDICATION WENT OUT BUT CAME ON AGAIN FOR A FEW SECONDS THROUGH ABOUT 32000 FEET. // SIGNOFF// REMOVE ACCELEROMETER LEADS AND CHECK FOR DAMAGE. CHECK ACCEROLOMETER IAW CH650 CMM 77-30-10 AND GE CF34 SM SE1-780 F1 38. LEADS REMOVED AND FOUND NO DAMAGE. FOUND EBRIS INSIDE THREADED HOLE OF MATING SURFACE OF ACCELEROMETER AND FLUSHED WITH ALCOGOL ACCELEROMETER FAILED CAPACITANCE TEST IAW CH650 CMM 77-30-10 (C)(2)(B) AT 1700 PF MAX LIMIT OF 1550 PF CHECK FAN BLADES FOR FOD DAMAGE AND GREEDOM OF MOVEMENT IAW GE CF34 SM SE1-780 REF GECF34 HMM SE1-782 72-21-00. INSPECTED FAN BLADES FOR FREEDOM OF MOVEMENT ALL BLADES IN SERVICEABLE AND OPS CONDITION NO DAMAGE NOTED. IAW GE CF34 HMM SE1-792 72-21-00 PERFORM FUNCTIONAL CHECK OF SIGNAL CONDITIONER IAW GE CF34 SM SE1-780 F1 38. PERFORMED FUNCTIONAL TEST OF SIGNAL CONDITIONER VIA ENGINE VIBRATION MONITORING SYSTEM IAW CH650 AMM TASK 77-31-00-740-801 NO DEFECTS NOTED. PERFORM INSPECTION OF MAGNETIC CHIP DETECTOR AND OIL FILTER IAW GE CF34 SM SE1-780 REF GE CF34 SM SE1-780 MP34. CHIP DETECTOR HAD EVIDENCE OF UNUSUAL WEAR PATTERNS ON THE MAGNET BUT WAS DETERMINED TO BE ACCEPTABLE WEAR IAW CF34 SM SE1-780 FIGURE 604 MASTER CHIP DETECTOR INDICATOR DID NOT ILLUMINATE, SO OIL FILTER WASNT REMOVED. BORESCOPE REQUIRED FOR COMPRESSOR SECTION AND HPT IAW GE CF34BJ SMM SE1-780 H 38. RH ENGINE COMPRESSOR SECTION AND HPT BORESCOPE C/W IAW CF34BJ SERVICE MANUAL SEI-780 SM 72-00-00 NO DEFECTS NOTED TEST EQUIPMENT USED FOR ITEM 1: BASDAL2581 18MAR24 BASDAL5279 22MAY24 RH ENGINE BORESCOPE PLUGS 533 534 535 537 540 541 545 547 AND 549 REMOVED IAW CF34BJ SERVICE MANUAL SEI 780 SM 72-00-00. OK TO INSTALL INSTALLED RH ENGINE BORESCOPE PLUGS 533 534 535 537 540 541 545 547 AND 549 IAW CF CF34BJ SERVICE MANUAL SEI 780 SM 72-00-00 TORQUE WRENCH BASDAL6023 CAL DATE 5/22/24 INSPECT RH FWD AND AFT ENGINE MOUNTS IAW SE1-780 FI 38 REMOVED PANEL PYLON 422CT (SEE ITEM 18 FOR INSTALL) MANUALLY RETRACTED THRUST REVERSERS IAW CL650  AMM TASK 78-30-00-910-802 PERFORMED VISUAL INSPECTION OF FORWARD MOUNT IAW CE CF34 SM SE1-780 REF CH 650 AMM TASK 91-21-01-220-801 (D)(1) TO (D)(4) NO DEFECTS NOTED. PERFORMED VISUAL INSPECTION OF REAR ENGINE MOUNT IAW GECF34 SM SE1-780 FI38 REF CH650 AMM  TASK 71-22-01-220-802 NO DAMAGE FOUND. RH ENG MASTER CHIP DETECTOR REQUIRES LEAK CHECK IAW GE CF34 SM SE1-780 PARA G. LEAK CHECK OF R/H ENGINE MASTER CHIP DETECTOR GOOD REF GE CF34 SM SEI-780 RH G LEAK CHECK GOOD REF ITEM 1: REMOVED ACCELEROMETER PN: 600-59131-1 SN: 21861 FOR TEST IAW CH650 AMM TASK 77-31-01-000-801. OK TO INSTALL INSTALLED NEW ACCELEROMETER IAW CH650 AMM TASK 77-31-01-400-801 PN 600-59131-1 SN: 22137 BASDAL162 27-FEB-24 BASDAL6541 22MAY24 PYLON ACCESS PANEL 422CT DOCUMENTED REMOVED UNDER CORRECTIVE ACTION STATEMENT IN ITEM #9 REQUIRES INSTALL REF CL650 AMM 54-60-01-000-801. OK TO INSTALL. INSTALLED PYLON ACCESS PANEL 422CT IAW CL650 AMM 54-60-01-400-801 REMOVED RH MASTER CHIP DETECTOR PN: 4920750CN5071T94P03. OK TO INSTALL. INSTALLED ORIGINAL MASTER CHIP DETECTOR IAW GE CF34 SM SE1-780 MP34 BASDAL6030 27-MAR-24 RUN ENGINES REQUIRE FOR SENSOR REF CL650 MM CH 77-31-01-400-801. RAN ENGINES AND VERIFIED VIB SENSOR OPERATING NORMALLY AND NO MESSAGES BUSTED AT THIS TIME REF CL650 MM CH 77-31-01-400-801 REF ITEM 9 REMOVED PANEL 422AT IAW CH650 AMM TASK 54-60-01-000-801. TRANSFERED TO W/O 260163 SVO # 12849814 CTRL 9001.    ORIGINAL SUBMISSION DATE: 6/14/2023
